# SDR ASOA2016061814946

- Difficulty date: June 18, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 30,080 hours, 21,459 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Jammed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CATERING CAN NOT OPEN SERVICE DOOR.
